# SDR 07FDEA00483

- Difficulty date: February 15, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N208FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22930
- Aircraft time: 31,461 hours, 18,260 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1166
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN DECK FLOORBEAM AT STA 1166 RBL 30 - 45.5 UPPER CHORD HAS CORROSION.  REPAIRED FLOORBEAM STA 1166 RBL 30 - 45.5 IAW SR 27-53-033.
